Fixed Point Theorem on Complete N - Metric Spaces

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-47 Number-1
Year of Publication : 2017
Authors : S.C. Ghosh; M. Srivastava
  10.14445/22315373/IJMTT-V47P503

MLA

S.C. Ghosh; M. Srivastava "Fixed Point Theorem on Complete N - Metric Spaces", International Journal of Mathematics Trends and Technology (IJMTT). V47(1):14-27 July 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper we have proved the generalized fixed point theorem on complete N-Metric Space with the help of N-mappings. This theorem generalizes and extends the result of R.K. Jain, H.K. Sahu and B. Fisher [3], Kikina [2] and chaube, Gupta and Shau [1] from three, four, five metric space to N-Metric Spaces.

References
1- A.K. Chaube, M. Das Gupta, D.P. Shau - A related fixed point theorem on Five - metric spaces. J. Int. Academy of Physical Sciences. Vol. 15 No. L (2011) PP. 69 - 84
2- L. Kikina and Kristaqkikina - A related fixed point theorem on four metric spaces. Int. J. of Math Analysis. 3(32) (2009) 1559-1568.
3- R.K. Jain, H.K. Sahu and B. Fisher - A related fixed point theorem on three metric spaces. Kyungpook Math. J. 36(1996) 151-154.
4- N.P. Nung - A fixed point theorem in three metric spaces. Math. Sem. Kobe Univ. 11 (1985) 77-79.
5- M. Srivastava, S.C. Ghosh - Properties and fixed point theorem in D-metric spaces. Acta Ciencia Indica, Vol. XXXIM No. 4, 1313-1324, 2005.

Keywords
Complete metric spaces, Cauchy sequences, fixed point. 2010 AMS subject classification 47 H10; 54H25.